It is so frustrating having one thing after another. I do hydro therapy and one of the woman there said to me you always have something else wrong with you!
So I can identify with you. I had real trouble getting off the prednisone but one thing I picked up was if you only have 3 days at a higher dose you can just stop it and go back to your normal dose. Your body hasn't got used to the higher dose and just automatically starts making cortisole again. Once you get down to 2 mg of pred after 3 weeks you should be able to just stop without it troubling you.
As for the mouth lumps etc is it an ulcer or an infection? Or is it your lymph glands? The dentist will hopefully know.
I have my flu shot without any thought to when I take my other meds. I only stop humira to fight infections like pneumonia otherwise I just keep taking it even for surgery.
My rheumy doesn't like me to stop it for anything. Flu shots shouldn't cause any trouble. How are your white bood cell counts? Are you low in neurtrophils? Maybe this is causing the problems?
Heart goes out to you, it is so frustrating to just get listened to sometimes isn't it? I feel like half the time the doctors are on their own agendas and not listening at all.
Thinking of you, golitho